# SDR USAA2012103100011

- Difficulty date: October 30, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 38,975 hours, 19,970 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: BA21758
- Condition: Low Pressure
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAV TRASH FIRE EXTINGUISHER BOTTLE LOW PRESSURE.   REMOVED AND REPLACED FIRE EXTINGUISHER IN AFT LEFT LAV IAW AIRBUS MAINTENANCE MANUAL 26-25-41.
